MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22949
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver displayed an error message of not receiving glucose readings.No additional event or patient information is available.No product or data were provided for evaluation.The confirmation of the complaint is undetermined.A root cause could not be determined.
 
Additional Manufacturer Narrative
Com-(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint receiver was returned for evaluation.The device was visually inspected and no defect was found.The receiver will boot and charge.The receiver download was retrieved and no issues were found.Receiver functional tester: passed all relevant testing.The reported event was not confirmed via product.A probable cause could not be determined via product.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7203939
Report Number3004753838-2018-006968
Device Sequence Number19013332
Product Code PQF
UDI-Device Identifier30386270000324
UDI-Public30386270000324
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22949
Device Catalogue NumberSTK-SR-001
Device Lot Number5231990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer02/27/2018
04/27/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date03/29/2018
05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR